RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1945, Volume 16(58), Number 1, Pages 43–58 (Mi msb6320)  

Sur le prolongement par continuité

A. Marcouchewitch


Full text: PDF file (2162 kB)

Bibliographic databases:

Received: 30.06.1943

Citation: A. Marcouchewitch, “Sur le prolongement par continuité”, Rec. Math. [Mat. Sbornik] N.S., 16(58):1 (1945), 43–58

Citation in format AMSBIB
\Bibitem{Mar45}
\by A.~Marcouchewitch
\paper Sur le prolongement par continuit\'e
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1945
\vol 16(58)
\issue 1
\pages 43--58
\mathnet{http://mi.mathnet.ru/msb6320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=13780}
\zmath{https://zbmath.org/?q=an:0060.41503}


Linking options:
  • http://mi.mathnet.ru/eng/msb6320
  • http://mi.mathnet.ru/eng/msb/v58/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:167
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019